Ask FREE question to Women health doctors
Private, Secure and verified doctors.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello, I'm 18 year old, I have been having an itching sensation in my vagina and a white abnormal discharge. I think I have a yeast infection. I have been taking ciproquin since yesterday is it the correct medication if not, please help.

3 Doctors Answered
Dear lybrate-user ji, this type of vaginal discharge is mainly seen in the yeast infection. Candida albicans is a naturally occurring yeast microorganism in the vaginal area. This yeast infection is may be due to the following reasons: -use of antibiotics (they decrease the amount of lactobacillus [“good bacteria”] in the vagina) -pregnancy -weak immune system -poor eating habits, including a lot of sugary foods -hormonal imbalance near your menstrual cycle -stress -lack of sleep. Follow the following: -have well-balanced diet -have yogurt or taking supplements with lactobacillus -wash underwear in hot water avoid the following: -wearing tight pants, pantyhose, tights, or leggings -using of scented tampons or pads -sitting around in wet clothing, especially bathing suits -sitting in hot tubs or taking frequent hot baths homeopathy has got complete cure for these kinds of complaints by constitutional treatment and holistic approach. Which brings complete cure without any side effects by improving immunity naturally. I suggest you to take an appointment for consultation so that detail case can be discussed and rule out the cause and proceed further for treatment.
No. It may nit be right medicine for the condition you are mentioning. Please visit the doctor and get complete course of treatment or other wise it can keep coming. Also know why you got that infection and try to avoid it.
This medication is used to treat kidney or bladder (urinary tract) infections. I will suggest you to take medication with proper medical checkup.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.